International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 45, Pages 2383-2400
Units in families of totally complex algebraic number fields
Department of Mathematics, Albert Nerken School of Engineering, The Cooper Union, 51 Astor Place, New York 10003, NY, USA
Received 26 December 2003
Copyright © 2004 L. Ya. Vulakh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Multidimensional continued fraction algorithms associated with
, where is the ring of integers of an imaginary quadratic field , are introduced and applied to find systems of fundamental units in families of totally
complex algebraic number fields of degrees four, six, and eight.